# SDR YENA2019100950565

- Difficulty date: October 5, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N905JB
- Make and model: Airbus A321-231
- Aircraft serial: 5854
- Aircraft time: 21,800 hours, 6,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DURING DVI OF CABIN FLOOR STRUCTURE BTW FR47-70 FOUND Y1192 FR 66-69 LH BEAM CORRODED. REPLACEMENT IS REQUIRED PER SRM 51-72-11 REV. 129; Y1192 FR 47-70 FOUND FR 68-69L REPLACED AS PER SRM 51-72-11 REV. 129. REF. LHT NR 5000917784-0010 FOR DETAILS. THIS IS CLASSIFIED AS A MAJOR REPAIR.
